Hello, for the past 8 months or so I have noticed that my balance has become poor. As I'm walking, I often drift to the right or left unintentionally and I feel as if I am going to fall. More recently, I began having difficulties concentrating and studying. And I feel tired most of the time. I am a 21 year old female and I am not taking any medications. Does this sound serious? What could it be?
The following medical conditions are some of the possible causes of concentration difficulty and balance problem as a symptom. Anemia, Vitamin deficiency, Hormonal problems, Sleep debt, Anxiety, Minimal brain disorder, Bipolar disorder, Chronic Fatigue Syndrome, Fibromyalgia, Lyme disease, Multiple Sclerosis are the most common causes. Please consult a physician and neurologist for examination, diagnosis and treatment. Hope this helps you. Take care and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.